Skip to Main content Skip to Navigation
Journal articles

Some singular sample path properties of a multiparameter fractional Brownian motion

Abstract : We prove a Chung-type law of the iterated logarithm for a multiparameter extension of the frac-tional Brownian motion which is not increment stationary. This multiparameter fractional Brow-nian motion behaves very differently at the origin and away from the axes, which also appears in the Hausdorff dimension of its range and in the measure of its pointwise Hölder exponents. A functional version of this Chung-type law is also provided.
Document type :
Journal articles
Complete list of metadata

Cited literature [38 references]  Display  Hide  Download

https://hal.inria.fr/hal-01075245
Contributor : Alexandre Richard <>
Submitted on : Friday, October 17, 2014 - 9:17:27 AM
Last modification on : Sunday, November 29, 2020 - 6:48:02 PM
Long-term archiving on: : Sunday, January 18, 2015 - 10:12:19 AM

File

1410.4430v1.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Alexandre Richard. Some singular sample path properties of a multiparameter fractional Brownian motion. Journal of Theoretical Probability, Springer, 2017, 30 (4), pp.1285-1309 ⟨10.1007/s10959-016-0694-4⟩. ⟨hal-01075245⟩

Share

Metrics

Record views

440

Files downloads

295